Volume 18, 2012, Number 1

Volume 18 ▶ Number 1 ▷ Number 2Number 3Number 4


On certain bounds and limits for prime numbers
Original research paper. Pages 1—5
József Sándor
Full paper (PDF, 165 Kb) | Abstract

A note on the area and volume of right-angled triangles with integer sides
Original research paper. Pages 6—8
Winston Buckley
Full paper (PDF, 117 Kb) | Abstract

On sums of multiple squares
Original research paper. Pages 9—15
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 165 Kb) | Abstract

Conductors for sets of large integer squares
Original research paper. Pages 16—21
Ken Dutch and Christy Rickett
Full paper (PDF, 134 Kb) | Abstract

Double inequalities on means via quadrature formula
Original research paper. Pages 22—28
K. M. Nagaraja and P. Siva Kota Reddy
Full paper (PDF, 195 Kb) | Abstract

Patterns related to the Smarandache circular sequence primality problem
Original research paper. Pages 29—48
Marco Ripà and Emanuele Dalmasso
Full paper (PDF, 736 Kb) | Abstract

The number of primitive Pythagorean triples in a given interval
Original research paper. Pages 49—57
J. V. Leyendekkers and A. G. Shannon
Full paper (PDF, 184 Kb) | Abstract

Note on φ, ψ and σ-functions. Part 5
Original research paper. Pages 58—62
Krassimir Atanassov
Full paper (PDF, 142 Kb) | Abstract

A short note on the Inclusion-Exclusion principle: A modification with applications
Original research paper. Pages 63—71
Acquaah Peter
Full paper (PDF, 205 Kb) | Abstract

Elliptic Tales: Curves, Counting and Number Theory by Avner Ash and Robert Gross
Book review. Page 72
Anthony Shannon
Full paper (PDF, 101 Kb)


Volume 18 ▶ Number 1 ▷ Number 2Number 3Number 4

Comments are closed.